# SDR FDEA201205151810

- Difficulty date: May 15, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 60,458 hours, 10,102 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG73765517
- Part serial: CPT0086SHI
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN LG WOULD NOT RAISE. ( RED LT & UNSAFE ON S/D).  JACKED ACFT REF MM 07-11-00-2-0. LT GEAR FAILED TO RETRACT AND LT RETRACT CYLINDER WARM TO THE TOUCH AND BYPASSING.   REPLACED LT MLG RETRACT CYLINDER, REF MM 32-33-20-4 AND ALL GEAR OPERATED NORMAL.
